# SDR ASAA0180161

- Difficulty date: May 7, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2550325
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT, THE FORWARD CABIN PORTABLE EMERGENCY LIGHT WAS DETERMINED TO BE INOPERATIVE.  REPLACED BATTERY.  LIGHT THEN OPERATED NORMALLY.  (M)
